Alert archive / Kansas / Tornado Warnings in 2010
Tornado Warning 23, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Jun 12, 2010, 6:46 PM CDT for Barton County, Ellsworth County, Rice County, Kansas. It was in force for 44 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2010, 6:46 PM CDT (23:46 UTC)
- Expired
- Jun 12, 2010, 7:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Barton County, KS, Ellsworth County, KS, Rice County, KS
The radar
The Wichita radar (KICT), 132 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 6:51 PM CDT | TSTM WND GST 60 | 3 Ssw Bushton, KS | |
| Jun 12, 6:51 PM CDT | TSTM WND GST 70 | Sw Bushton, KS | |
| Jun 12, 6:56 PM CDT | TORNADO | 10 Nnw Chase, KS | TRAINED SPOTTER REPORTED A BRIEF TOUCHDOWN. |
| Jun 12, 7:03 PM CDT | TORNADO | 2 Ese Bushton, KS | SKYWARN SPOTTER REPORTED A BRIEF TORNADO TOUCH DOWN IN A MILO FIELD, AT 8TH ROAD AND AVENUE D. ALSO REPORTED POWER POLES DOWN, 8TH ROAD AND AVENUE C. |
| Jun 12, 7:04 PM CDT | TSTM WND GST 65 | Bushton, KS | TRAINED SPOTTER REPORTED POWER POLES SNAPPED AT THE TOP AT 8TH ROAD BETWEEN AVE E AND D. |
| Jun 12, 7:15 PM CDT | TSTM WND GST 70 | 1 N Holyrood, KS | SPOTTER ALSO REPORTED SOME MINOR STREET FLOODING. |
| Jun 12, 7:19 PM CDT | TSTM WND DMG | Bushton, KS | TRAINED SPOTTER REPORTED 12 INCH DIAMETER TREE LIMBS DOWN IN AND NEAR BUSHTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:41 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 11.8 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1681 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 748 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
379 WFUS53 KICT 122346 TORICT KSC009-053-159-130030- /O.NEW.KICT.TO.W.0023.100612T2346Z-100613T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WICHITA KS 646 PM CDT SAT JUN 12 2010 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL BARTON COUNTY IN CENTRAL KANSAS... SOUTHWESTERN ELLSWORTH COUNTY IN CENTRAL KANSAS... NORTHWESTERN RICE COUNTY IN CENTRAL KANSAS... * UNTIL 730 PM CDT * AT 644 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR CLAFLIN...OR 19 MILES SOUTHWEST OF ELLSWORTH. DOPPLER RADAR SHOWED THIS TORNADO MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... BUSHTON...HOLYROOD...LORRAINE AND FREDERICK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW. && LAT...LON 3870 9837 3845 9822 3838 9853 3856 9862 TIME...MOT...LOC 2346Z 232DEG 15KT 3855 9848 $$ SCHRECK
2 follow-up statements
523
WWUS53 KICT 130009
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
709 PM CDT SAT JUN 12 2010
KSC009-130018-
/O.CAN.KICT.TO.W.0023.000000T0000Z-100613T0030Z/
BARTON KS-
709 PM CDT SAT JUN 12 2010
...THE TORNADO WARNING FOR EAST CENTRAL BARTON COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. THE SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARTON
COUNTY UNTIL 715 PM.
LAT...LON 3861 9847 3864 9847 3870 9837 3845 9822
3841 9840 3857 9848 3860 9848
TIME...MOT...LOC 0008Z 232DEG 15KT 3861 9839
$$
KSC053-159-130030-
/O.CON.KICT.TO.W.0023.000000T0000Z-100613T0030Z/
ELLSWORTH KS-RICE KS-
709 PM CDT SAT JUN 12 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN RICE AND
SOUTHWESTERN ELLSWORTH COUNTIES UNTIL 730 PM CDT...
AT 707 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS
TORNADO WAS LOCATED NEAR HOLYROOD...OR 13 MILES SOUTHWEST OF
ELLSWORTH...MOVING NORTHEAST AT 15 MPH.
AT 656 PM A BRIEF TORNADO TOUCHDOWN WAS REPORTED 10 MILES NORTH
NORTHWEST OF CHASE.
LOCATIONS IMPACTED INCLUDE...
LORRAINE AND FREDERICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3861 9847 3864 9847 3870 9837 3845 9822
3841 9840 3857 9848 3860 9848
TIME...MOT...LOC 0008Z 232DEG 15KT 3861 9839
$$
SCHRECK477
WWUS53 KICT 130030
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
730 PM CDT SAT JUN 12 2010
KSC053-159-130040-
/O.EXP.KICT.TO.W.0023.000000T0000Z-100613T0030Z/
ELLSWORTH KS-RICE KS-
730 PM CDT SAT JUN 12 2010
...THE TORNADO WARNING FOR NORTHWESTERN RICE AND SOUTHWESTERN
ELLSWORTH COUNTIES HAS EXPIRED...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA...WITH LARGE HAIL...GUSTY WINDS...AND HEAVY RAIN STILL
POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM.
LAT...LON 3861 9847 3864 9847 3870 9837 3845 9822
3841 9840 3857 9848 3860 9848
TIME...MOT...LOC 0030Z 232DEG 15KT 3867 9830
$$
SCHRECKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Jun 12, 3:29 PM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jun 12, 3:29 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 329 PM CDT SAT JUN 12 2010 .DISCUSSION... TONIGHT: SHORT TERM COMPLICATED BY APPARENT BOUNDARY MOVING NORTH OUT OF OK WHICH HAS ATTEMPTED TO FIRE SOME RAIN SHOWERS/THUNDERSTORMS IN THE VICINITY OF OK BORDER AND ALSO REMMANT PRECIPITATION IN SOUTHEAST KS FROM LAST NIGHTS MCS. BELIEVE MUCH OF THIS IS DIURNALLY DRIVEN AND WILL DISSIPATE AROUND SUNSET. THE PRIMARY FOCUS IS BOUNDARY/FRONT WHICH WAS JUST CLIPPING FAR NORTHWEST PART OF FORECAST AREA THIS AFTERNOON. HAVE OPTED TO BASE MUCH OF THE EVOLUTION FOR THE NEXT 2 DAYS ON LOCAL 32KM WRF WITH NO CONVECTIVE PRECIPITATION SCHEME. NOT BEING AS AFFECTED BY CONVECTIVE FEEDBACK PROVIDES A BETTER GUESS OF THE PRESTORM ENVIRONMENTS. THE MAIN KEY IS DECENT TROPICAL MOISTURE TRANSPORT INTO CENTRAL KS WITH MCS LIKELY AFFECTING CENTRAL KS AROUND MIDNIGHT AND THEN GRADUALLY TURNING/DEVELOPING SOUTHEAST DURING THE REST OF THE NIGHT. LOW LEVEL JET IS NOT GREAT...BUT NOT A LOT OF CONVECTIVE INHIBITION FOR ELEVATED CONVECTION. BELIEVE HEAVIEST RAINFALL WILL BE IN CENTRAL KS AND HAVE HOISTED FLOOD WATCH FOR THAT AREA...PRIMARILY FOR TROPICAL RAINFALL RATES AND LOCALIZED FLOODING. FLASH FLOOD GUIDANCE IS LOWER TO THE SOUTHEAST...BUT CONFIDENCE IN TRACK OF MCS/AMOUNT OF PRECIPITATION IS MUCH LOWER TOO...SO OPTED TO HOLD OFF ON WATCH FOR NOW. EVENING SHIFT CAN ADJUST WHEN/IF THINGS BECOME MORE CLEAR...GIVEN AN ANTICIPATED ONSET AFTER MIDNIGHT. SUN: SUSPECT BOUNDARY WILL BE IN THE FORECAST AREA THROUGHOUT THE DAY AND PRECIPITATION WILL BE ONGOING IN THE MORNING...ESPECIALLY ALONG NE BORDER OF FORECAST AREA. REMAINS TO BE SEEN HOW EXTENSIVE PRECIPITATION THIS WILL BE...BUT LINGERING CLOUDS SHOULD CUT INTO MAXIMUM TEMPERATURE FORECAST. HOW FAR OUTFLOW GOES WILL HAVE A HUGE IMPACT ON MAXES AND TRIED TO HEDGE A BIT ON TEMPERATURES. DECENT CHANCE THAT LATER SHIFTS WILL HOIST A FLOOD WATCH FOR PARTS OF SOUTH CENTRAL/SOUTHEAST KS FOR SUN NIGHT. MON-SAT: BOUNDARY MAY LURK AROUND EARLY IN PERIOD...BUT MEDIUM RANGE GUIDANCE CONTINUE TO SUGGEST THAT 500MB HEIGHTS WILL BE ON THE RISE THROUGHOUT LATER PART OF THE PERIOD. THIS WOULD SUGGEST LESSENING CHANCES FOR PRECIPITATION AND INCREASING TEMPERATURES. AS A RESULT HAVE GRADUALLY INCREASED TEMPERATURES THROUGHOUT THE PERIOD AND DROPPED PROBABILITY OF PRECIPITATION GIVEN INCREASING CAP. -HOWERTON && .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN AVIATION FORECAST CONCERN WILL BE CONVECTIVE CHANCES LATE THIS AFTERNOON AND ESPECIALLY OVERNIGHT. STRONG COLD FRONT CURRENTLY EXTENDS FROM KDDC AND IS NOW JUST SOUTH OF KRSL. STORMS TO THE NORTH PUSHED OUT AN OUTFLOW BOUNDARY THIS MORNING THAT TRACKED THROUGH ALL OF CENTRAL KS BUT IS NOW STARTING TO WASH OUT AS WINDS HAVE NOW FLIPPED BACK AROUND TO THE SOUTH. NORTH OF THE COLD FRONT LOW CLOUDS ARE WIDESPREAD WITH KRSL ON THE VERY SOUTHERN FRINGES OF THESE MVFR CIGS. STORMS ARE EXPECTED TO DEVELOP ALONG THE COLD FRONT LATE THIS AFTERNOON AND ESPECIALLY EARLY THIS EVENING WITH THE HIGHEST CONFIDENCE FOR INITIATION WEST OF THE FORECAST AREA. STORMS THAT DEVELOP OUT WEST WILL HAVE A HIGH LIKELIHOOD OF AFFECTING CENTRAL KS AFTER DARK. LAWSON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 75 91 73 83 / 30 30 70 50 HUTCHINSON 73 89 70 82 / 50 40 80 40 NEWTON 73 88 71 82 / 40 40 70 50 ELDORADO 73 88 71 84 / 30 30 60 50 WINFIELD-KWLD 76 90 75 85 / 20 30 50 50 RUSSELL 69 80 63 78 / 70 40 80 40 GREAT BEND 71 84 65 78 / 70 40 80 40 SALINA 72 82 69 80 / 60 50 80 40 MCPHERSON 73 86 70 81 / 50 40 80 40 COFFEYVILLE 75 90 75 87 / 20 40 40 60 CHANUTE 73 89 73 86 / 20 40 40 60 IOLA 73 88 73 86 / 20 50 50 60 PARSONS-KPPF 75 89 74 85 / 20 40 40 60 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY AFTERNOON FOR KSZ032-033-047>050. &&
Hazardous weather outlook, Jun 12, 5:32 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 532 PM CDT SAT JUN 12 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-132245- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 532 PM CDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT AN ISOLATED STORM CANNOT BE RULED OUT AREAWIDE THROUGH SUNSET. STORMS THROUGH SUNSET IN CENTRAL KANSAS MAY BE SEVERE WITH THE POTENTIAL FOR QUARTER SIZED HAIL AND WINDS TO 70 MPH. A BRIEF AND ISOLATED TORNADO IS ALSO POSSIBLE. THE CHANCE OF STORMS WILL INCREASE ACROSS CENTRAL KANSAS LATER TONIGHT...AND THEN SPREAD OVER MUCH OF THE REST OF THE AREA AFTER MIDNIGHT. THE THREAT FOR SEVERE WEATHER WILL DECREASE LATER THIS EVENING. HOWEVER THE MAIN THREAT WITH ALL THE STORMS WILL BE THE TORRENTIAL RAIN WHICH MAY CAUSE FLOODING. SEE THE LATEST FLOOD WATCH FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE LIKELY ACROSS MUCH OF THE AREA SUNDAY INTO MONDAY. LOCALLY HEAVY RAIN MAY RESULT IN FLOODING ACROSS MUCH THE AREA. RISES ON RIVERS ARE ALSO POSSIBLE. SOME OF THE STORMS MAY BE SEVERE SUNDAY AFTERNOON AND EVENING ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. HOWEVER THE EXTENT OF SEVERE WEATHER WILL BE DEPENDENT ON HOW EXTENSIVE RAINFALL AND CLOUDS ARE DURING THE AFTERNOON. THERE IS A SLIGHT CHANCE OF LINGERING THUNDERSTORMS TUESDAY IN SOUTH CENTRAL AND SOUTHEAST KANSAS. FLOODING MAY LINGER INTO MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS EVENING ACROSS CENTRAL KANSAS. SPOTTER ACTIVATION IS POSSIBLE SUNDAY AFTERNOON. REPORTS OF FLOODING OR EXTREME RAINFALL AMOUNT WOULD BE APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP HOWERTON
In the hours before
Local storm report, Jun 12, 6:10 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
610 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TSTM WND GST GREAT BEND 38.36N 98.81W
06/12/2010 M61.00 MPH BARTON KS MESONET
REPORT WAS FROM KSN WEATHER LAB.
&&
HOWERTONLocal storm report, Jun 12, 6:18 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
618 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM FUNNEL CLOUD 4 SW CLAFLIN 38.48N 98.59W
06/12/2010 BARTON KS TRAINED SPOTTER
&&
MRSLocal storm report, Jun 12, 6:33 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
633 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TORNADO 3 SW CLAFLIN 38.49N 98.58W
06/12/2010 BARTON KS EMERGENCY MNGR
ANOTHER BREIF TOUCHDOWN WAS REPORTED 3 MILES SOUTH AND 2
MILES WEST OF CLAFLIN. NO DEBRIS WAS REPORTED.
&&
MRSLocal storm report, Jun 12, 6:39 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
639 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND GST 2 N GREAT BEND 38.39N 98.81W
06/12/2010 E65 MPH BARTON KS TRAINED SPOTTER
A STORM SPOTTER REPORTED THEIR HUMMER AND OTHER VEHICLES
WERE BLOWN OFF THE ROAD AS THEY WERE HEADING NORTH ON
281.
&&
MRSLocal storm report, Jun 12, 6:45 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
645 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM FLOOD SSW ELLINWOOD 38.35N 98.58W
06/12/2010 BARTON KS TRAINED SPOTTER
A SPOTTER REPORTED WATER RUNNING ACROSS HIGHWAY 56, AS
WELL AS SOME SIDE STREETS BECOMING IMPASSIBLE DUE TO VERY
HEAVY RAINFALL.
&&
MRSLocal storm report, Jun 12, 6:46 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
646 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM FUNNEL CLOUD 5 NE CLAFLIN 38.58N 98.47W
06/12/2010 ELLSWORTH KS TRAINED SPOTTER
SPOTTER WAS ON HIGHWAY 156 LOOKING SOUTHWEST.
&&
KEDThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 3:53 PM CDT | Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 59 hr |
| Jun 12, 5:19 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 56 min |
| Jun 12, 5:54 PM CDT | Tornado Warning | ICT | Barton | 36 min |
| Jun 12, 6:04 PM CDT | Areal Flood Warning | ICT | Barton | 6 hr |
| Jun 12, 6:12 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 63 min |
| Jun 12, 6:22 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Rice | 23 min |
| Jun 12, 6:43 PM CDT | Flash Flood Warning | ICT | Barton | 6 hr |
Nearby
Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.